Differential algebraic equations with after-effect

Baker, C. T. H. and Paul, C. A. H. and Tian, H. (2002) Differential algebraic equations with after-effect. Journal of Computational and Applied Mathematics, 140 (1-2). pp. 63-80. ISSN 0377-0427

[thumbnail of Differential_Algebraic.pdf] PDF
Restricted to Repository staff only

Download (210kB)


In this paper, we are concerned with the solution of delay differential algebraic equations. These are differential algebraic equations with after-effect, or constrained delay differential equations. The general semi-explicit form of the problem consists of a set of delay differential equations combined with a set of constraints that may involve retarded arguments. Even simply stated problems of this type can give rise to difficult analytical and numerical problems. The more tractable examples can be shown to be equivalent to systems of delay or neutral delay differential equations. Our purpose is to highlight some of the complexities and obstacles that can arise when solving these problems, and to indicate problems that require further research.

Item Type: Article
Uncontrolled Keywords: Delay differential algebraic equations; Delay and neutral delay differential equations
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 34 Ordinary differential equations
MSC 2010, the AMS's Mathematics Subject Classification > 65 Numerical analysis
Depositing User: Ms Lucy van Russelt
Date Deposited: 17 Aug 2006
Last Modified: 20 Oct 2017 14:12
URI: https://eprints.maths.manchester.ac.uk/id/eprint/535

Actions (login required)

View Item View Item